# SDR IPXA10M59820

- Difficulty date: April 29, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft time: 65,787 hours, 12,140 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT UPPER SKIN WEB IS CRACKED AS MARKED BET STA XOS 550 TO STA XOS 587 THRU ACCESS PANEL 618GB.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG. 203
